JSEA  Vol.3 No.8 , August 2010
A New Tool: Solution Boxes of Inequality
Author(s) Ferenc Kálovics*
ABSTRACT
Many numerical methods reduce the solving of a complicated problem to a set of elementary problems. In this way, the author reduced the finding of solution boxes of a system of inequalities, the computation of integral values with error bounds, the approximation of global maxima to computing solution boxes of one inequality. These previous papers presented the mathematical aspects of the problems first of all. In this paper the computational handling of solution boxes of an inequality (as a new tool of computer methods) is discussed in detail.

Cite this paper
nullKálovics, F. (2010) A New Tool: Solution Boxes of Inequality. Journal of Software Engineering and Applications, 3, 737-745. doi: 10.4236/jsea.2010.38085.
References
[1]   F. Kálovics, “Creating and Handling Box Valued Functions Used in Numerical Methods,” Journal of Computational and Applied Mathematics, Vol. 147, No. 2, 2002, pp. 333-348.

[2]   R. Hammer, M. Hocks, U. Kulisch and D. Ratz, “Numerical Toolbox for Verified Computing,” Springer- Verlag, Berlin, 1993.

[3]   F. Kálovics and G. Mészáros, “Box Valued Functions in Solving Systems of Equations and Inequalities,” Numerical Algorithms, Vol. 36, No. 1, 2004, pp. 1-12.

[4]   F. Kálovics, “Zones and Integrals,” Journal of Computational and Applied Mathematics, Vol. 182, No. 2, 2005, pp. 243-251.

[5]   F. Kálovics, “Two Improved Zone Methods,” Miskolc Mathematical Notes, Vol. 8, No. 2, 2007, pp. 169-179.

 
 
Top